# SDR USAA2009081492132

- Difficulty date: July 29, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 65516874
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - EES - CRACK ON INNER GUIDE TRACK OF CAM PLATE HANDLE MECHANISM IN AFT ENTRY DOOR.  REPLACED CAM PLATE HANDLE MECHANISM IN AFT ENTRY DOOR IAW B737-400 AMM 52-13-11.
